# SDR CA990318048

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2435 · Starter-Generator
- Part: Spring
- Part number: 1253
- Condition: Broken
- Location: Start/Generator
- Component: Lucas, BC09101
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENG VIBS DURING RUN-UP.  FINDINGS:   BROKEN BRUSH RETAINING CLIP IN STARTER/GENERATOR.  COMPONENT REPLACED.
